Publications

Export 4 results:
Sort by: Author [ Title  (Asc)] Type Year
[A] B C D E F G H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
A
Rizk, M. M., "Approximate Solution of Initial – Value Problem for Retarded Differential Equations on Complex Domain.", Comput.-Math.-Applic. Journal , vol. 30, issue 8, pp. 19-27 , 1995.
Rizk, M. M., "The Approximate Solution of Systems of Ordinary Differential Equations By Means of The Approximation – Iteration Method in a Complex Domain.", Studies in the theory of the approximation of functions, Akad. Nauk Ukrain. SSR. Inst. Mat. ,Kiev, pp. 72-85 , 1991.
Rizk, M. M., and M. A. Mosilhy, "Approximate Solutions of Initial – Value Problem For Retarded Differential Equations Using Hermitian Interpolating Polynomials.", Proceeding of the Mathematical and Physical Society of Egypt, vol. 80, 2004.
Rizk, M. M., and S. L. Zaher, "Approximate Solutions of Nonlinear Integro-Differential Equations on Complex Domain.", Comput.-Math.-Applic. Journal , vol. 29, issue 10, pp. 69-78 , 1991.
Tourism